MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD
Model Number 370945
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that after approximately 67 months impedance increase of the ra-lead was detected.A new ra-lead was implanted.
 
Additional Manufacturer Narrative
In the returned state, the lead had been cut into three fragments.All lead fragments were available for analysis.The inspection showed no deviations from the technical specifications that could be related to the rise in impedance.No conductor fractures were detectable during the electrical check.In addition, the analysis found cuts in the insulation (8 cm distal of the is-1 connector pin) and a deformed outer insulation due to squashing (29 cm proximal of the tip electrode), which are probably a result of the extraction process.The manufacturing process of this lead was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.In summary, there were no indications of a material defect or manufacturing error.

Brand Name
SAFIO S 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10962559
Report Number1028232-2020-05355
Device Sequence Number16941273
Product Code NVN
UDI-Device Identifier04035479113940
UDI-Public04035479113940
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number370945
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;